The Army released a public health warning on Monday about potentially dangerous side effects of vaping.

The warning advised soldiers not to use electronic cigarettes or vaporizer pens containing cannabidiol, also known as CBD oil. The Army said CBD vape oils likely also contain synthetic cannabinoids, concentrated tetrahydrocannabinol, known as THC, and other hazardous substances.

The release said the Army has treated 60 patients for symptoms associated with these types of vape oils. The symptoms ranged from headache, nausea, vomiting and palpitations to dizziness, disorientation and seizures.

The Army warned the problem could spread rapidly, especially because many vape oils do not disclose that they contain hazardous substances like synthetic cannabinoids.

In November, the Army published an article on the dangers of e-cigarettes, specifically the risk of their lithium batteries exploding. The article reported that the Army had six Class C e-cigarette incidents between fiscal years 2015 and 2017. Last April, the Navy banned e-cigarettes and vaping devices on ships after it also experienced several incidents of battery explosion.